It’s not been a very good last couple of weeks for me. It all started Saturday a week ago when I woke up with a urinary tract infection. I didn’t think trying to tough it out until Monday sounded like a very good idea, since I’m diabetic, so we went to a doc in the box early that morning, and he confirmed my diagnosis.
They gave me a shot of antibiotic, plus a prescription for an oral antibiotic and some kind of urinary tract analgesic that turns urine blue. Also, since I had just finished taking a round of antibiotics for a root canal, they gave me a prescription for Diflucan, so I could deal with the likely yeast problem all those antibiotics would cause.
It took several days before I really felt less pain on urinating, but by then my stomach was upset from all the antibiotics. I started eating less and eating mostly bland foods, so my whole diet has changed. I also had some Greek yogurt and blueberries, thinking that would be good for both the tummy and the potential yeast problem. Nothing I’ve done so far has gotten rid of the nausea, although the diarrhea is under control. For now I’m sipping on diet caffeine free ginger ale.
I talked to my Gastro’s nurse today, and she told me to start taking Align, which is, according to her, the best probiotic I can use. I told her I was taking a generic acidophilus daily anyway, but she said this Align would work better to replace the good bacteria that the antibiotic killed off. She also said to stay away from spicy foods or anything fatty or acidic. I’d already been doing that. But, she said it would be OK to eat the raw vegetables we normally eat for lunch, which I had not been doing.
And then, out of the blue, on Sunday afternoon my mouth started the tics again. My tongue is thrusting, and my lips are involuntarily squirming around. I hate when it does that. By the end of the day my whole face hurts from all the extra movement. This is the first time I’ve had any of these Myoclonus jerks on my face since I went on the Primidone.
I had hoped it would go away on its own overnight, but woke up to the same thing Monday through today. So I took an extra Primidone pill and have been doing that ever since. So far it’s limited the squirming somewhat, but not completely. I’m hoping that when my tummy gets back to normal and I feel better, that the Myoclonus will behave itself again. If not, I’ll have to put in a call to my Neuro.
So I’ve not been having a fun time the last few weeks. I’m still looking forward to Thanksgiving with family, so I’ve just got to get better before then!